# SDR SIMA20220515005

- Difficulty date: May 15, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N236NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000572
- Aircraft time: 14,988 hours, 9,715 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Floor Panel
- Part number: 17086181005
- Condition: Corroded
- Location: Fr 89-90
- Component: Panel Support
- Component part number: 17086181005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 : AFT GALLEY AREA RH FLOOR PANEL SUPPORT AFT OF SERVICE DOOR CORRODED IN MULTIPLE AREAS-C/A-RAR AFT GALLEY AREA RH FLOOR PANEL SUPPORT AFT OF SERVICE DOOR IAW EMB-175 SRM 51-40-08
